Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Having straight line rashes on biceps and forearms. What should be done?

User rating for this question
Very Good
Answered by

Nephrologist
Practicing since : 2009
Answered : 4362 Questions
Question
I have straight line rashes on biceps and forearms
Posted Thu, 2 Aug 2012 in Skin Rash
 
 
Answered by Dr. Rakesh Madhyastha 31 minutes later
Hello

Thanks for the query

I would like to know a little more regarding your present condition

1. How long ago did you notice the rashes?
2. Are they itchy? Painful??
3. Are they on both hands or one hand?
4. Any fever?

Please get back to me with the answers, I am awaiting your reply

Regards
Above answer was peer-reviewed by
 
Follow-up: Having straight line rashes on biceps and forearms. What should be done? 1 hour later
1. Noticed 3 years ago.
2. Not itchy or painful.
3. On both biceps and forearms.
4.no fever
itching just started
 
 
Answered by Dr. Rakesh Madhyastha 13 hours later
Hello

Thank you for getting back to me

It looks like you are having postinflammatory hyperpigmentation. It occurs due to many reasons including something as trivial as insect bites, infections, reaction to medication, etc.
These can be treated with the help of glycopeels and microderma abrasion. Please approach a cosmetologist for the same.
For the itching tablets like levocetrizine can help and also local application of calamine lotion. Please ask your dermatologist for a prescription

I hope I have answered your query, please accept my answer if there are no further queries

Regards
Above answer was peer-reviewed by
 
Follow-up: Having straight line rashes on biceps and forearms. What should be done? 1 hour later
The medications that I take are the following:

Exforge
Pravastatin
 
 
Answered by Dr. Rakesh Madhyastha 11 hours later
Hello

Thanks for replying

Exforge is a combination anti hypertensive and a very good combination at that. The second drug that you are taking is a lipid lowering agent. Both these drugs are safe and don't form chronic rashes. Continue taking these drugs

Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor